# SDR DALA2016052404136

- Difficulty date: May 24, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 64,319 hours, 46,494 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WAS OPENED WITHOUT SLIDE BEING DISARMED. SLIDE DID NOT DEPLOY, BUT IS OUT OF THE DOOR.  RE-INSTALLED 1L SLIDE IAW AMM 25-62.  CHECK NORMAL. NO FURTHER DISCREPANCIES NOTED. AC OK FOR SERVICE.
